| Model Number |
SN6AT4 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient back in for a reposition of the iol 3 months following the initial implant procedure and surgeon noticed the haptic was defective and broken in the eye.The iol was exchanged for another lens model.Additional information has been requested.